MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN GUIDER 8F PRE-SHAPED 40 90CM; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC - MINN GUIDER 8F PRE-SHAPED 40 90CM; CATHETER, PERCUTANEOUS
Model Number H965100440
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the tip of the subject guide catheter broke and moved to a deep cervical vein and got stuck.The physician was unable to retrieve the broken tip fragment and proceeded to use the subject catheter without tip to complete the procedure.The procedure was completed with no clinical consequences and the patient was discharged.Imaging was done approximately one month post procedure and the subject catheter tip fragment had not moved from the deep cervical vein location.No other information is available.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.An assignable cause of undeterminable will be assigned to this complaint, as the product was not returned and review and analysis of all available information fails to indicate an assignable cause or probable assignable cause.
 
Event or Problem Description

Brand Name
GUIDER 8F PRE-SHAPED 40 90CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key10946040
Report Number3008853977-2020-00036
Device Sequence Number19630632
Product Code DQY
UDI-Device Identifier08714729202486
UDI-Public08714729202486
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K980453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2022
Device Model NumberH965100440
Device Catalogue NumberH965100440
Device Lot Number24136801
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age50 YR